# SDR SIMA2012034001

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 29,495 hours, 27,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190M390293224
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT FLOOR EMERGENCY STRIP LIGHT HAS A BROKEN PLUG.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FLOOR PROXIMITY EMERGENCY LIGHT CONNECTOR IAW EMB WM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
